# SDR DXTA2022022857520

- Difficulty date: February 28, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N574QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605820
- Aircraft time: 10,991 hours, 8,598 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING THE APU, WE WAITED APPROXIMATELY 3 MIN BEFORE THE BLEED AIR WAS TURNED ON. WITHIN 15 SECONDS OF TURNING THE APU BLEED AIR ON, THE CABIN STARTED TO FILL WITH A DUSTY HAZE. WE SHUT THE BLEED AIR OFF AND THE HAZE SLOWLY SUBSIDED. APPROX 1 MIN AFTER THE BLEED AIR WAS SHUT OFF, WE SHUT THE APU DOWN WITH NO ISSUES. THE HAZE THAT FILLED THE CABIN WAS AS A DUSTY TYPE HAZE THAT HAD A HOT DUSTY SMELL TO IT.  PERFORMED APU TROUBLESHOOTING PER M/M 49-00-00 AND M/M 49-25-85.  INSPECTED AND CLEANED APU INLET AND EXHAUST. PERFORMED DUCT BURN OUT TASK CARD TC-5XL21-120902M. REPLACED WATER COALESCER. PERFORMED APU INLET CLEANING AND POST RUN CHECKS.  NO DEFECTS NOTED AT THIS TIME.
